MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE PLEXOLONG NANOLINE®

PAJUNK GMBH MEDIZINTECHNOLOGIE PLEXOLONG NANOLINE®
Catalog Number 521156-31A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case is reported in retrospect based on a re-evaluation conducted in 2025 for formal reasons.There was no particular risk to patients, users, or third parties.
 
Event or Problem Description
#irn: (b)(4) incident occurred in france: an anaesthetist placed an injection catheter preoperatively for analgesia after knee prosthesis.The catheter was inserted without any particular problem, but during injection, it bent and broke inside the patient.The surgeon in charge of the knee replacement had to make an incision in the patient's thigh in order to recover the broken end.

Brand Name
PLEXOLONG NANOLINE®
Common Device Name
PLEXOLONG NANOLINE®
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key22412898
Report Number9611612-2025-00025
Device Sequence Number12835650
Product Code BSP
UDI-Device Identifier04048223116869
UDI-Public04048223116869
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K053283
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number521156-31A
Device Lot Number1497
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown